|I've searched through the links for rebound and found them helpful, however I would be grateful for more specific "cycle" information on rebound rash. I have it, it's much worse than the initial, it's EVERYWHERE. It's been 48hrs since I stopped the prednisone, howe much worse should I expect this to get? Will it take as long to resolve as an initial rash from the day I stopped the steroid treatment? Has anyone every treated the rebound rash with nothing but otc meds and homeopathic remedies?
I no longer condsider myself a candidate for steroid treatment because the prednisone made me so ill I could not function. I also have ongoing chronic thyroid issues as a result of Graves disease and rai treatments. I am currently adjusting that medication as I was getting too much of the hormone recently (hyper).....I feel there may be a connection with this and how sick I felt.
If I can avoid seeing the doctor about this, yet again, I would prefer not to have to take time off from my new job where my boss is already frustrated with my ailment issues.(i'll do what i have to j/k).